Panadol Caplets with Optizorb Technology is absorbed faster than regular Panadol tablets and is effective on pain while being gentle on stomachs.
- Each capsule-shaped (caplet) contains Paracetamol 500mg.
- For the temporary relief of pain and fever.
- Incorrect use could be harmful. Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.
- Age: 12-Adult Caplets: 1-2 How often: every 4-6 hrs with water as required (maximum 8 Caplets in 24hrs)
- Age: 7-12 Caplets: 1/2-1 How often: every 4-6 hrs with water as required (maximum 4 Caplets in 24 hrs)